Israel Journal of Mathematics

, Volume 93, Issue 1, pp 171–183

A characterization of strong measure zero sets

Authors

    • Department of MathematicsUniversity of Wrocław
Article

DOI: 10.1007/BF02761100

Cite this article as:
Pawlikowski, J. Israel J. Math. (1996) 93: 171. doi:10.1007/BF02761100

Abstract

We show that a setXυR has strong measure zero iff for every closed measure zero setFυR,F+X has measure zero.

Download to read the full article text

Copyright information

© The magnes press 1996